MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SOL 13.5 BOW RT 8.0 12/14; HIP FEMORAL STEM/SLEEVE

DEPUY ORTHOPAEDICS, INC. 1818910  SOL 13.5 BOW RT 8.0 12/14; HIP FEMORAL STEM/SLEEVE
Catalog Number 157184000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address fractured of proximal/metaphyseal region of the stem.
 
Additional Manufacturer Narrative
This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The patient was revised to address fractured of proximal/metaphyseal region of the stem.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL 13.5 BOW RT 8.0 12/14
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6989836
Report Number1818910-2017-27785
Device Sequence Number1118033
Product Code LPH
UDI-Device Identifier10603295061250
UDI-Public10603295061250
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157184000
Device Lot NumberA35AG100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer11/23/2017
12/14/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date11/29/2017
12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;